# SDR ASOA20121126146

- Difficulty date: November 26, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 29,012 hours, 28,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FUSELAGE SKIN WAS FOUND TO BE CRACKED ACROSS A RIVET HOLE APPROX 16MM IN LENGTH BETWEEN FRAME 77-78 JUST ABOVE STR 6R.  MX INSTALLED A REPAIR DOUBLER ON THE AFFECTED AREA, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
